| Catalog Number |
9-ASD-028 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 28mm amplatzer septal occluder was selected for implant using a 12f amplatzer torqvue delivery system (ds).While the device was deployed, it deformed into a cobra deformation.The device wasn't released from the delivery cable and was replaced with a 28mm non-abbott device to resolve the event.There was no interaction with cardiac structures or angulation/kink noted in the delivery system.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient is stable.
Additional Manufacturer Narrative
An event of device deformity was reported.The investigation confirmed the device met functional specifications when analyzed at abbott.Information from field indicated that 12f delivery system was used.Please note that per instructions for use, the recommended size delivery system for use with a 28 mm septal occluder is an 10f.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description